# SDR SWAA2015061240630

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 57,080 hours, 45,058 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Broken
- Location: Lt Grnd Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT WING INBD GROUND SPOILER OUTBOARD HINGE BROKEN.      R & R THE SPOILER IAW MM.
